# SDR CALA9600964

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6517843328
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC FLUID QUANTITY DECREASED FROM FOUR GALLONS TO .2 GALLONS DURING FLIGHT.  THE GEAR AND FLAPS WERE LOWERED NORMALLY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC A-SYSTEM RETURN LINE FROM WING TANK HEAT EXCHANGER TO RIGHT WHEEL WELL AFT BULKHEAD LEAKING.  THE LINE WAS REPLACED USING FLEX LINE AND A DIP WAS ISSUED TO REPLACE THE LINE WITHIN 1200 HOURS OR 500 FLIGHTS, WHICHEVER COMES FIRST.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.
